Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dcman

question for people who finished accutane

i am almost finished w/my accutane, maybe like a week left. accutane caused me to get cysts which i never had before and I am left with a lot of redness and some light scarring. sometimes i think i might have been better off if i didn't take it because my skin wasn't that bad. question is, how long did redness take to go away?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×